Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Brown spotting after removing birth control coil. Swollen breasts, strange movement. Help

Hello my names bex I m not sure if I should go to my gp due to me and my partner have been trying for a child. I had my coil removed on 8th July 2012 I still come on and period been normal but I came off on the 1st of January 2013 then week later I came on for three days starting pink then next day red then pink then later coming off then on the 14th jan I came on again for four days brown and clumpy and red . But now I have been getting strange movement and my breasts are swollen . But I m confused due to I have regular periods what last for a week and on time . Help ?
Asked On : Mon, 4 Feb 2013
Answers:  2 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Geriatrics Specialist 's  Response
hello bex
nice to meet you ,

it is normal to getting spotting in most of the time if it is minimal,after the removal of IUD, you would not hesitate informing him or her of your symptoms and schedule an appointment to be seen soon if it is getting worse.
The copper in most of IUD does not interfere with the hormones of the normal cycle. Therefore you should never have had irregular periods with this type.
If you had the Mirena IUD, you may have had irregular, light, or absent periods when it was in. It can take up to 3 months after the removal of the Mirena IUD for you to return to your normal cycle.

If its been more than three months, and you are still missing periods, then you should be evaluated by the physician the deals with your reproductive health.
If you've had a sexual encounter recently, then I would advice you an home pregnancy test first.

My advise is to keep a detailed log of your cycles and symptoms and bring them with you to the visit you're going to schedule soon. Its possible you may need some additional testing. Good luck.
hoping answered your query,
let me know if you have future queries about the problem

dr.surendiran hcmagic
Answered: Tue, 5 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

OBGYN Dr. Shanti Vennam's  Response
As you have been getting regular periods since getting the coil removed, the present irregularity is not related to the coil. You seem to have a hormonal disturbance in this cycle and this could be causing the breast engorgement. You may need hormonal supplementation to settle things right. You should see a gynecologist for an examination, a sonogram and further management. Take care.
Answered: Tue, 5 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor